# SDR IXXA9800006

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, A CRACK WAS FOUND ON THE LEFT WING LOWER LEADING EDGE PLATING AT STATION XFS 595.  REPAIR ACCOMPLISHED STOP DRILLING ENDS OF CRACK, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R03 AND ENGINEERING ORDER 57-DC8-529.
